MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE VENTILATOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The equipment was received in vyaire medical facility.A service technician verified the reported "touch screen is torn" problem.Vent passed the display check but failed the touch screen calibration.Service technician replaced the lcd display with a known good one and passed.It was determined that the root cause is the lcd display.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that enve ventilator touch screen is torn.As of this time, there is no information about patient involvement associated in this reported event.
 
Additional Manufacturer Narrative
Result of investigation: the reported complaint was able to be confirmed and duplicated.Found uut to be physically damaged with a torn touch screen assembly (p/n 13324-001 rev.02 touch screen assy, ptv) and a deeply scratch lcd display module (p/n 12746-001 rev.A assy, lcd module) due to improper handling.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11183799
Report Number2021710-2021-13214
Device Sequence Number19827834
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20131118
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE VENTILATOR
Device Catalogue Number19250-001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1